# SDR FDEA202108222067

- Difficulty date: August 22, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE #12 SLAT TRACK CUTOUT OUTBOARD CORNER AT   STATION XOS 776 FOUND CRACK RIGHT HAND WING FIXED LEADING EDGE #12 SLAT TRACK CUTOUT OUTBOARD CORNER AT   STATION XOS 776 REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 7 FIGURE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
